# SDR C2XA06BT013

- Difficulty date: March 22, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- Aircraft time: 11,287 hours, 11,445 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, LOUD VIBRATION AND BUZZING SOUND COULD BE HEARD DURING FLT, CONTACTED COMPANY ON FREQUENCY THEN INFORMED THAT WE HAD LOST A TIRE ASSY ON TAKEOFF, LT NR 1 MAIN TIRE MISSING ON POST FLT.  A/C LANDED UNEVENTFULLY.  MX R & R NR 1 & 2 BRAKE ASSEMBLIES IAW EMB MM 32-049-03, R & R NR 2 MAIN WHEEL ASSY IAW EMB MM 32-49-02, AND INSTALLED NR 1 MAIN WHEEL ASSEMBLY IAW EMB MM 32-49-02, PERFORMED GVI OF LT MLG, NO DEFECTS NOTED.  PERFORMED HARD LANDING INSPECTION IAW EMB MM 05-50-02, PHASE NR 1, MAIN LANDING GEAR, ALSO TASKS 05-30-24, 32-10-08, AND 32-10-09, NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
